MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 36MM GLEN TRL

EXACTECH, INC. EQUINOXE; 36MM GLEN TRL
Model Number 320-01-36
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): reverse tray (cat# 320-10-00 / sn# (b)(4)).Humeral liner (cat# 320-36-13 / sn# (b)(4)).Torque defining screw kit (cat# 320-20-00 / sn# (b)(4)).Reverse tray adapter plate (cat# 320-10-10 / sn# (b)(4)).Torgue defining screw kit (cat# 320-20-00 / sn# (b)(4)).Rev locking screw (cat# 320-15-05 / sn# (b)(4)).Compress lck cap (cat# 320-20-18 / sn# (b)(4)).Compress lck cap (cat# 320-20-26 / sn# (b)(4)).Compress lck cap (cat# 320-20-22 / sn# (b)(4)).Compress lck cap (cat# 320-20-18 / sn# (b)(4)).Compress lck cap (cat# 320-20-30 / sn# (b)(4)).
 
Event or Problem Description
It was reported that the patient had gone through a shoulder reverse on the (b)(6) of (b)(6) 2019, due to baseplate loosening and instability on the glenoid the shoulder was revised.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, patient¿s bone quality, or a combination of the two, which led to aseptic (non-infected) loosening of the glenoid baseplate and instability.However, this cannot be confirmed as the devices were not available for evaluation.(h4) device manufacture date: 08-feb-2019.
 
Additional Manufacturer Narrative
Section h10: (g5) pma/510(k)number: k063569.Section h11: *the following sections have corrected information: (d4) catalog number: 320-15-01, serial number: (b)(6), expiration date: 05-feb-2029, unique identifier (udi) #: (b)(4).(d11) concomitant device(s): ** added glenosphere** 36mm glenosphere (cat# 320-01-36 / sn#: b)(6)).Reverse tray (cat# 320-10-00 / sn#: b)(6)).Humeral liner (cat# 320-36-13 / sn#: b)(6)).Torque defining screw kit (cat# 320-20-00 / sn#: b)(6)).Reverse tray adapter plate (cat# 320-10-10 / sn#: b)(6)).Torgue defining screw kit (cat# 320-20-00 / sn#: b)(6)).Rev locking screw (cat# 320-15-05 / sn#: b)(6)).Compress lck cap (cat# 320-20-18 / sn#: b)(6)).Compress lck cap (cat# 320-20-26 / sn#: b)(6)).Compress lck cap (cat# 320-20-22 / sn#: b)(6)).Compress lck cap (cat# 320-20-18 / sn#: b)(6)).Compress lck cap (cat# 320-20-30 / sn#: b)(6)).

Brand Name
EQUINOXE
Common Device Name
36MM GLEN TRL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9134811
Report Number1038671-2019-00474
Device Sequence Number3587256
Product Code KWT
UDI-Device Identifier10885862086372
UDI-Public10885862086372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-36
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer02/06/2020
03/25/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date02/06/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;